# SDR SWAA2022013151283

- Difficulty date: September 8, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 10,073 hours, 4,394 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONAL STABILIZER UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED LEFT HORIZONTAL STAB UPPER SLIDING SEAL PER AMM CH 53-31-31
